# SDR USAABA08029

- Difficulty date: September 7, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 0370
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: TLS755010101B
- Condition: Failed
- Location: Gps
- Part time: 23,955 hours, 2,472 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LHR FLT 728 PHL TO LHR THE FIRST OFFICERS GPS BECAME INOPERATIVE.  THE FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MX REPLACED MULTI MODE RECEIVER NR 2.  OPS CHECKS OK.
